# SDR R61A201903300312

- Difficulty date: March 16, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N441YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 11,560 hours, 7,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR 88-89 RT INBD BEAM AS MARKED. REMOVED AND REPLACED RT INBD BEAM AT FR 86-89 REF SRM 51-40-08. TOP COATED REF SRM 51-23-06 CIC APPLIED TO RT INBD BEAM AT FR 88-89. REF CPM 51-25-00.  SEE W/O H6640 SN 269 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
